Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Amarin

Rash while Accutane ( mild-acne, lower dose just started 16 days)

Recommended Posts

Hey everyones

I don't had much of acne problems ( mostly apocecia  barbae/areata small cases and gone) till August , i went to business trip in Aboard ( i live in Thailand where so humid) my face surfaced a lot of sun and acne was break out, doctor prescribed me steroid cream, pills it's slight better but some more scaring and black/redness so annoy me as i am 32 yrs old male,  i shouldn't have acne problem like teenager

I moved to another clinic and doctor perceived me lower lose one in every other day , he agreed that if i wanna clear my skin after 16 days my acne almost clear very fast but:

1st week i found sightly pink/redness on chest , it's unnoticeable like come and gone, redness and dryness on my beard/inside nose with a bit dandruff ( doctor said it could be serberm but it will be gone don't worry , i used Selsun  champoo it's almost clear on my beard

Today i woke up and i found my skin under armpit was rash and it's more noticeable  and a few more notable on my chest 

I attached pictures my pic now ( it's not perfect quality) is common , rare or weird side effect? 

22414592_1967305773527212_2024039802_n.png

22361117_1967304476860675_1996526659_n.jpg

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×